Generalizzazione del concetto di traccia di un endomorfismo
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 62 (1977) no. 2, pp. 115-121
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this Note I we propose, by means of the Grothendieck group $K_{0}$, an intrinsic definition of the trace of a vector space endomorphism, particularly convenient in the infinite dimensional case. The following Note II will then establish the connection of our definition with other ones given by different Authors.
@article{RLINA_1977_8_62_2_a1,
author = {Bartocci, Umberto and De Cecco, Giuseppe},
title = {Generalizzazione del concetto di traccia di un endomorfismo},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {115--121},
year = {1977},
volume = {Ser. 8, 62},
number = {2},
zbl = {0389.18009},
mrnumber = {0491751},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1977_8_62_2_a1/}
}
TY - JOUR AU - Bartocci, Umberto AU - De Cecco, Giuseppe TI - Generalizzazione del concetto di traccia di un endomorfismo JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1977 SP - 115 EP - 121 VL - 62 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLINA_1977_8_62_2_a1/ LA - it ID - RLINA_1977_8_62_2_a1 ER -
%0 Journal Article %A Bartocci, Umberto %A De Cecco, Giuseppe %T Generalizzazione del concetto di traccia di un endomorfismo %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1977 %P 115-121 %V 62 %N 2 %U http://geodesic.mathdoc.fr/item/RLINA_1977_8_62_2_a1/ %G it %F RLINA_1977_8_62_2_a1
Bartocci, Umberto; De Cecco, Giuseppe. Generalizzazione del concetto di traccia di un endomorfismo. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 62 (1977) no. 2, pp. 115-121. http://geodesic.mathdoc.fr/item/RLINA_1977_8_62_2_a1/